Every single day I am fighting to walk up and down the stairs, and to teach my aerobics classes... I can't even play with my own kids!! I'm so afraid that I will relapse. I hate this... Has anyone been through this? Will I regain my energy? It better come soon...
I'm not one who can really help, but I'll be here to support you.
I think more information might be of help, though. How long were you on sub. At what dose did you do your jump? Stuff like that.
There are some very wise and experienced people who I am sure will come by and be of actual help to you.
Know you're not alone, and if it helps any, I'll just add my day today has been one of the worst days since I started my sub treatment back at the beginning of September.
I am sure you'll get some good help, soon
Hi Snow30- Just wondering how many mgs. were you taking when you jumped off the Subox? I can certainly imagine, with your work, you MUST have energy... aerobics?! Yikes. I know the energy comes back, but it does take awhile. I went back on 1 mg of Subox. cuz I didn't have enough time to readjust to the lack of energy before I had to return to high pressure job. So, I'm waiting for another opportunity to drop again, but will do it much slower this time, down to 1/2 mg, then 1/4, then 1/8, then every other day, every third day, etc... very, very slowly! I really feel for you. Jillian
Hey Snow - Sounds like you're doing much better already! Oh, BTW, coffee didn't help me much, although it sounds like its okay for you. You sound much, much better... great! Everyone is so helpful. Wouldn't that be ironic that, as soon as you post about it, it started getting better instantly!!! That's the way it works, it seems! xo Jillian :)
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2011 • 2 answers
Posted 5 Apr 2011 • 4 answers
Posted 21 May 2011 • 6 answers
Posted 6 Jun 2011 • 3 answers
I had 3 days of 1000 mg Solu-medrol in December '14. Had severe migraine 3 wks later that triggered?
Posted 11 Jan 2015 • 1 answer